# SDR SWAA2023020289455

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193AR HOLES AT LOWER FUSELAGE 2023-37045<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; DUE DATE: 20-DEC-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185847 24 SEP 23.;[03] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196127 DUE DATE 22/JAN/24.;[04] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290482 DUE DATE: 16-DEC-23.;[05] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW;[06] JOB TASK COMPLETED.
